# SDR USAAD99183

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11331780
- Condition: Discharged
- Location: Pax Door
- Part time: 39,343 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - FOUND FORWARD ENTRY DOOR ESCAPE SLIDE PRESSURE BELOW MINIMUMS.  MAINTENANCE REPLACED THE EMERGENCY ESCAPE SLIDE. (M)
